# SDR CALA0000989

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR EXTERIOR SKIN OIL CANNING AND DENTED BELOW AFT HINGE.  THE AFT DOOR ARM WAS REMOVED IAW MM 52-31-01.  REMOVED WEB IAW SRM 51-10-4.  THE DAMAGED AREA WAS CUT OUT IAW SRM 52-05, FIGURE 3.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 3, 51-30-2, AND 51-30-5.  THE WEB WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.  THE DOOR HINGE WAS REINSTALLED IAW MM 52-31-01.
